# SDR 2023FA0000428

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: General aviation
- Aircraft: N735XJ
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 12,249 hours, 7,135 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 67182741
- Part serial: 1038
- Condition: Defective
- Location: L Side Wall, Coc
- Part time: 12,249 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS DURING INITIAL CLIMB THEY NOTICED AN AMBER ALT MESSAGE POSTED BELOW 7K FT FOLLOWED BY A RED CABIN ALTITUDE MESSAGE AT 10K FT. REMOVED NC009 LOGIC MODULE P/N 6718274-1 S/N 1038 AND INSTALLED NEW MODULE P/N 6718274-1 S/N 32659173-1, OPERATIONAL CHECKS GOOD.
